# SDR SIMA20140504015

- Difficulty date: May 4, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 25,732 hours, 17,893 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L BRACKET ATTACHED TO AFT SIDE OF  FLOORBEAM FS 280.00 AT RBL9 .00 IS CRACKED APPROX 1/4 INCH.  INSTALLED BRACKET IAW SRM 51-42-06, ERS-CR-5300-450.
